# SDR SCNA01041

- Difficulty date: May 19, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N294SC
- Make and model: Boeing 727-2M7
- Aircraft serial: 21202
- Aircraft time: 65,221 hours, 33,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013
- Part serial: 12861
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK THE MID CABIN EMERGENCY FLOOR TRACK LIGHTING WAS FOUND INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND THE BATTERY PACK.
